MathSciNet Relay Station
MathSciNet bibliographic data
MR1159193 (94f:13004) 13A30 (13H10)
Herrmann, M.; Ribbe, J.; Zarzuela, S. On the Gorenstein property of Rees and form rings of powers of ideals. Trans. Amer. Math. Soc. 342 (1994), no. 2, 631–643.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement